# SDR CA980603013

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pin
- Part number: 1000351875
- Condition: Misinstalled
- Location: Tail Rotor
- Component: 206011724003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REPLACEMENT OF THE T/R GEARBOX, THE T/R CROSSHEAD HAD EXCESSIVE ROTATIONAL MOVEMENT.  THE PIN USED TO LOCATE THE PITCH CHANGE ROD WITHIN THE OUTPUT SHAFT HAD NOT BEEN INSTALLED CORRECTLY THROUGH THE KEY WITHIN THE ROD.
